# SDR DALA2025102707893

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N580DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11819
- Aircraft time: 6,135 hours, 1,614 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Acm
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO A RT WING BLEED LEAK MESSAGE AT FL350. WING A/I WAS NOT BEING USED.   LEAK FOUND IN RT PACK BAY. REPLACED RT ACM OUTLET JOINT SEALS. (LP 8025030)
